# SDR DXTA2021090348130

- Difficulty date: September 2, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N602QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605518
- Aircraft time: 14,107 hours, 11,032 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: MAIN DOOR HANDLE IS VERY DIFFICULT TO OPEN FROM BOTH OUTSIDE AND INSIDE THE AIRCRAFT.   GAINED ACCESS TO MAIN DOOR HANDLE. INSPECTED, CLEANED AND LUBRICATED THE DOOR HANDLE AND LINKAGES, OPERATIONAL TEST OF MAIN DOOR CHECKED GOOD IAW CE-560XL MM 52-10-00, NO DEFECTS NOTED. CLOSED UP ACCESS.
